By the same authors

From the same journal

From the same journal

From Imperative to Rule-based Graph Programs

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Logical and Algebraic Methods in Programming
DateAccepted/In press - 5 Dec 2016
DateE-pub ahead of print - 13 Jan 2017
DatePublished (current) - Mar 2017
Volume88
Number of pages20
Pages (from-to)154-173
Early online date13/01/17
Original languageEnglish

Bibliographical note

© 2017 Elsevier B.V. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

    Research areas

  • Graph Programs; GP 2; Rule-based Programming; Computational Completeness; Random Access Machines; Graph Transformation

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations